Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Periods due. Pregnancy test positive. Had brownish bleeding. Due to abortion or delayed cycle?

Hello Madam, My periods are due on 10-Feb-2013 and I did home pregnancy test on 16-Feb and it read positive. However, yesterday evening, there was a brownish bleeding for some time and from late night onwards, there is blood bleeding which I feel like I am in periods. Could you please confirm if the periods are due to abortion or due to delay in period cycle. I normally have regular period cycle. Thanks, Sarada
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2016

Positive pregnancy test with brownish bleeding is mostly suggestive of early sign of miscarriage. You may confirm it by doing one TVS scan and blood test for beta HCG.

Please consult with your gynecologist at the earliest to proceed next line of management.

Be well and take care yourself. Practice safe sex in future.
Answered: Mon, 25 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor